MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Lot Number 6.2.3.0
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
Internal testing found that when calculating a qa plan, segments are skipped in the calculation but remain in the plan.
 
Additional Manufacturer Narrative
G4 updated.H4 updated.H11 updated: internal testing found that when calculating a qa plan, segments are skipped in the calculation but remain in the plan.The investigation was completed by conducting a thorough evaluation of the products and the reported information.A defect was found internally during testing for dose discrepancies between vmat and collapsed dmlc plans.In monaco 6.2.3, when collapsing a vmat plan to a create a qa plan, for segments that are skipped in calculation but remain in the plan, an error condition is falsely detected.For example, if the patient plan is recalculated, some segments may be missing from the calculation and the calculated dose will be inconsistent with the plan.Investigation confirmed that this only happens on dmlc qa plans and those that are created from a vmat for qa.This problem only affects mlci2 plans.Mlci2 is end of life.It was also found that the defect only affects qa plans, which are not delivered to the patient.The clinical treatment plan is not affected by this defect.Testing found the root cause to be failure of error checking code, which should abandon the calculation.Instead, the calculation is not stopped, and the returned result excludes one or more segments.This defect is considered to be no risk - detectable before use.A discrepancy between the qa plan and clinical plan would likely be detected during the qa process.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22802614
Report Number3015232217-2025-00049
Device Sequence Number15691043
Product Code MUJ
UDI-Device Identifier07340201500064
UDI-Public(01)07340201500064(10)6.2.3.0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number6.2.3.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown